Publication
Title
Generalised Maxwell equations in higher dimensions
Author
Abstract
Language
English
Source (journal)
Complex analysis and operator theory
Publication
2016
ISSN
1661-8254
Volume/pages
10:2(2016), p. 267-293
ISI
000368686800003
Full text (Publisher's DOI)
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 10.03.2016
Last edited 24.07.2018
To cite this reference